# SDR UALA2013060703981

- Difficulty date: June 7, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 72,118 hours, 13,650 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 744
- Condition: Inoperative
- Location: Rt Backup
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BACK UP GENERATOR INOPERATIVE, WITH ASSOCIATED STATUS MESSAGE.  REPLACED NR 2 ENGINE BACKUP GENERATOR IAW AMM.
